# SDR SWAA2013042415144

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 5,459 hours, 3,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FLOOR LIGHT CLEAR COVER BROKEN AT ROW 3.  REMOVED AND REPLACED COVER PER M/M.
